Journal d’Analyse Mathématique

, Volume 88, Issue 1, pp 311–335

The dual of a bergman space on simply connected domains

  • Håkan Hedenmalm
Article

DOI: 10.1007/BF02786580

Cite this article as:
Hedenmalm, H. J. Anal. Math. (2002) 88: 311. doi:10.1007/BF02786580

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  • Håkan Hedenmalm
    • 1
    • 2
  1. 1.Department of MathematicsLund UniversityLundSweden
  2. 2.Department of MathematicsThe Royal Institute of TechnologyStockholmSweden